Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have hot flashes, sleeplessness, upset stomach. Menopausal. On clonidine. Will I be okay?

I have been taking Clonidine 0.1 MG for 5 months, to help with my menopose hot flashes that I have had for 12 years.The other night I went to bed couldn t sleep. With in an hour I had the worst upset stomic. I got up went to the bathroom because I was going to get sick. This lasted for 2 hrs. Sat in a chair for the night . The next day I was tired but felt good. That night the same thing happened, and fine the next day. So the third night I didn t take the clonidine and I was fine all night . Can I stop taking the Clonidine all together?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Clonidine is a anti hypertensive drug. Also given in anxiety disorder.
It has nothing to do with hot flushes.
I suggest you to consult a Gynecologist and start HRT for menopausal symptoms.
You will feel a lot of difference
Hope this helps.
Dr Nilofer
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor